MAUDE Adverse Event Report: ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER

ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported a tooth loss while wearing the aligners.The impacted tooth is #6.Medical intervention was required and aligner treatment was discontinued.
 
Additional Manufacturer Narrative
Based on the information provided by the patient and internal investigation conducted by access dental lab, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to loss of a tooth.This event not reported within the required 30-days is covered by capa # (b)(4).

Brand Name
SMILEDIRECTCLUB ALIGNER SYSTEM
Common Device Name
SEQUENTIAL ALIGNER
Manufacturer (Section D)
ACCESS DENTAL LAB
1530 antioch pike
antioch TN 37013
Manufacturer Contact
bernie silvers
1530 antioch pike
antioch, TN 37013
5127642249
MDR Report Key13552618
Report Number3014658399-2022-00013
Device Sequence Number4998143
Product Code NXC
UDI-Device Identifier00850007728045
UDI-Public(01)00850007728045
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K191990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age41 YR
Patient SexUnknown